Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Boils on the thigh, red painful, took omega 3 fatty acid tabs last month. Could it be the cause?

Hi doctor i am 27 year old male from india, i am keep on getting boils on my thigh from last one month , when one goes down then another one comes up and some time they occure 2 - 3 boils at same time, they are painfull with red surrounding , initially one month ago i spoted two three pimples on my leg and i rubbed them , from then i am keep on getting and there is no signs of stoping them. I took antiboitic for 3 days and they gradually start to disolve, but next day i saw a very tiny pimple on my back of thigh , its very slighty painfull but i am worried that it will turn out to be a boil , i have no other issue apart from these boils. Just to add further i look 4 capsule of omega 3 fatty acid for one month(last month) during the time i was getting those boils.Kindly let me know what could be causing them.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General Surgeon 's  Response
Thanks for using this forum. As per your description this can be due to the sebaceous prominence which you are referring to can be a condition known as folliculitis . The reasons for this can be diet,environmental or habitues changes which also can be leading to these appearing time and time again. You should consult with your physician who can examine your condition and accordingly prescribe you antibiotic course therapy. You should keep cleaning the area at intervals with cold water and antibacterial soap,keep the area dry and wear loose clothings to avoid friction. Hope this helps. Regards.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor